ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Distribution of the angle of rotation plane random walks

Wiegel, FW (1984) Distribution of the angle of rotation plane random walks. In: Physica A: Statistical and Theoretical Physics, 129 (1). pp. 211-219.

[img] PDF
31.pdf - Published Version
Restricted to Registered users only

Download (343kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


We study the probability distribution of the angle by which the tangent to the trajectory rotates in the course of a plane random walk. It is shown that the determination of this distribution function can be reduced to an integral equation, which can be rigorously transformed into a differential equation of Hill's type. We derive the asymptotic distribution for very long walks.

Item Type: Journal Article
Publication: Physica A: Statistical and Theoretical Physics
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 10 Aug 2009 09:53
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ac.in/id/eprint/22147

Actions (login required)

View Item View Item